# SDR UIA9210

- Difficulty date: November 23, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N17922
- Make and model: Doug MD-90-30
- Aircraft serial: 53601
- Aircraft time: 7,897 hours, 8,647 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 396582232249961
- Part serial: 315348
- Condition: Malfunctioned
- Location: Pack Flow
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN AIR 8000 FT CABIN PRESSURE (FLOW) LIT,BOTH PACK OFF.  A/C AIR TURNED BACK.  IAW AMM 21-51-04 REPLACED R/L FLOW CONTROL VALVE AND GRD ENG RUN-UP FUNCTION TEST NORMAL.
